Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Wilmington, OH

June 7, 2011Hocking County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 7, 2011, 2:28 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 2:28 PM EDT (18:28 UTC)
Expired
Jun 7, 2011, 3:30 PM EDT
In force
62 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Hocking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:34 PM EDTTSTM WND DMG3 Nne South Bloomingvil, OHTREE DOWN ON SR 374. ALSO SEVERAL OTHER TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS51 KILN 071828
SVRILN
OHC073-129-141-071930-
/O.NEW.KILN.SV.W.0207.110607T1828Z-110607T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  EASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 330 PM EDT.

* AT 221 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LAKE LOGAN
  STATE PARK...MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOCKING HILLS STATE PARK...
  RURAL AREAS EAST OF CHILLICOTHE...
  ADELPHI...
  
IN ADDITION...SOUTH BLOOMINGVILLE...STARR...MOORESVILLE...LONDONDERRY
AND RICHMOND DALE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3938 8230 3939 8250 3937 8252 3936 8274
      3918 8276 3916 8278 3918 8293 3956 8283
      3956 8274 3957 8273 3957 8270 3956 8262
      3958 8262 3960 8230
TIME...MOT...LOC 1827Z 358DEG 28KT 3946 8248

$$


BINAU
4 follow-up statements
118 
WWUS51 KILN 071837
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT TUE JUN 7 2011

OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
237 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND HOCKING COUNTIES...

AT 234 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR HOCKING HILLS STATE PARK...MOVING SOUTH AT 30
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...HOCKING
AND SOUTHEASTERN PICKAWAY COUNTIES...INCLUDING STARR...MOORESVILLE...
LONDONDERRY AND RICHMOND DALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3938 8230 3939 8250 3937 8252 3936 8274
      3918 8276 3916 8278 3917 8283 3918 8293
      3956 8283 3956 8274 3957 8273 3957 8270
      3952 8230
TIME...MOT...LOC 1837Z 352DEG 25KT 3942 8248

$$


BINAU
497 
WWUS51 KILN 071847
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT TUE JUN 7 2011

OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
247 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND WESTERN HOCKING
COUNTIES...

AT 242 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LAURELVILLE...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.
ADELPHI.
LONDONDERRY.

IN ADDITION...SOUTH BLOOMINGVILLE...STARR...MOORESVILLE...LONDONDERRY
AND RICHMOND DALE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8235 3939 8250 3936 8274 3918 8276
      3916 8278 3918 8293 3956 8283 3956 8274
      3957 8273 3957 8270 3955 8252
TIME...MOT...LOC 1846Z 357DEG 16KT 3945 8269

$$


BINAU
758 
WWUS51 KILN 071856
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT TUE JUN 7 2011

OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
256 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND WESTERN HOCKING
COUNTIES...

AT 255 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR ADELPHI...MOVING SOUTH AT 20 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...
SOUTHEASTERN PICKAWAY AND WESTERN HOCKING COUNTIES...INCLUDING
MOORESVILLE...LONDONDERRY AND RICHMOND DALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3940 8243 3936 8274 3918 8276 3916 8278
      3917 8283 3918 8293 3956 8283 3956 8274
      3957 8273 3957 8270 3956 8261
TIME...MOT...LOC 1856Z 357DEG 16KT 3941 8269

$$


BINAU
506 
WWUS51 KILN 071910
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT TUE JUN 7 2011

OHC073-129-141-071930-
/O.CON.KILN.SV.W.0207.000000T0000Z-110607T1930Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
310 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN ROSS...EXTREME SOUTHEASTERN PICKAWAY AND SOUTHWESTERN
HOCKING COUNTIES...

AT 308 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR HALLSVILLE...MOVING SOUTHWEST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS...
SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING COUNTIES...INCLUDING
MOORESVILLE...LONDONDERRY AND RICHMOND DALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3936 8269 3936 8274 3919 8276 3916 8278
      3917 8283 3918 8293 3956 8283 3946 8275
      3942 8270 3937 8269
TIME...MOT...LOC 1910Z 025DEG 12KT 3940 8283

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:58 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 7, 1:58 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT TUE JUN 7 2011

.SYNOPSIS...
CONVECTION ON THE PERIPHERY OF THE RIDGE WILL ALLOW FOR THE THREAT
OF THUNDERSTORMS ACROSS CENTRAL OHIO THIS AFTERNOON. OTHERWISE
HIGH PRESSURE AND DRY CONDITIONS WILL BE PRESENT THROUGH WEDNESDAY
NIGHT. A FRONTAL BOUNDARY WORKS INTO THE AREA FOR THURSDAY AND
WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MASSAGED THE FORECAST A LITTLE MORE HEADING INTO THE AFTERNOON
HOURS BASED ON LATEST RADAR TRENDS...HRRR GUIDANCE /11Z AND 12Z
RUNS/...AND SPC MESOSCALE DISCUSSIONS. ERN PORTION OF MCS HAS
SURGED SOUTH ALONG THE OH/PA BORDER WHICH HAS BEEN EXPLAINED VERY
WELL BY ORIENTATION/MAGNITUDE OF CORFIDI VECTORS. THE WRN FLANK OF
THIS MCS HAS BEEN USING AREAS SOUTH OF CLE AS A PIVOT
POINT...ALLOWING FOR THE ORIENTATION OF THE ENTIRE MCS TO SHIFT
FROM A E-W ORIENTATION...TO MORE OF A NW-SE LINE. EXPECT THAT AS
ERN EDGE OF MCS CONTINUES TO SURGE SOUTH...AND COLD POOL SLOWLY
OOZES SOUTHWEST/WEST...THE MCS WILL EVENTUALLY ORIENT MORE NORTH
TO SOUTH...AND WEAKEN /PER SWOMCD/ AS MID LEVEL HEIGHTS RISE A
GOOD 20-30DM /500MB PER 07.12Z RUC/. WILL BE VERY INTERESTING TO
SEE JUST HOW FAR WEST THE COLD POOL/OUTFLOW BOUNDARY CAN PROPAGATE
INTO THE FORECAST AREA THIS AFTERNOON. THIS WOULD BE STRAIGHT INTO
THE MEAN /AVERAGE/ LOW LEVEL WIND FIELD...SO EXPECT THIS TO BE A
SLOW PROCESS. STILL...PER HRRR GUIDANCE...EXPECT EXTREME
INSTABILITY /MLCAPE IN EXCESS OF 4000 J/KG/ TO DEVELOP UNDERNEATH
THE BUILDING RIDGE...AND IF OUTFLOW BOUNDARY REMAINS
INTACT...THERE SHOULD BE ENOUGH LOW LEVEL FORCING TO RE-INITIATE
DEEP CONVECTION OVER THE EASTERN CWA /US HIGHWAY 23 CORRIDOR/ AT
PEAK HEATING. THIS AIRMASS /PULSE/ TYPE ACTIVITY WILL NOT HAVE
DEEP SHEAR TO BE ORGANIZED BUT COULD NONETHELESS PRODUCE VERY
LARGE HAIL /EXTREME INSTABILITY/ AND DAMAGING WIND GUSTS ON CORE
COLLAPSE /VERY HIGH DELTA- THETA-E/. THIS ACTIVITY WOULD TEND TO
DIE OUT QUICKLY THIS EVENING AS THE BOUNDARY LAYER STABILIZES.

EXPECT ANY SEVERE THREAT TO REMAIN RATHER ISOLATED HOWEVER...DUE
TO THE MORE LIMITED AND SHALLOW FORCING. REST OF FORECAST UNCHANGED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA TONIGHT
THROUGH WEDNESDAY NIGHT. WEDNESDAY WILL BE THE WARMEST DAY ACROSS
THE AREA WITH TEMPERATURES IN THE LOW TO MID 90S. WITH INCREASING
HUMIDITY THE HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S.
DUE TO THIS WENT AHEAD AND CONTINUED TO MENTION HEAT IN THE HWO. A
COLD FRONT WILL APPROACH THE AREA ON THURSDAY BRINGING A RETURN OF
PRECIPITATION TO THE AREA AND SLIGHTLY COOLER WEATHER. THIS
FRONTAL BOUNDARY WILL STALL OUT ACROSS THE AREA AND KEEP A PERIOD
OF UNSETTLED WEATHER ACROSS THE REGION. MORE SEASONABLE
TEMPERATURES WILL BE IN STORE BY THE END OF THE SHORT TERM WITH
HIGH TEMPERATURES ON SUNDAY RANGING FROM THE UPPER 70S TO THE LOW
80S.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
FOR THE EXTENDED PERIOD...HAVE USED A BLEND OF THE 12Z GFS AND
HPC GUIDANCE.

FOR SUNDAY NIGHT INTO MONDAY...HIGH PRESSURE IS FORECAST TO BUILD
INTO THE REGION. DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPERATURES
ARE ANTICIPATED AT THIS TIME.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS EXPECTED...EXCEPT FOR SOME LATE NIGHT
FOG/MIST AT THE CENTRAL OHIO TAF SITES OF CMH/LCK...AND ILN/LUK AS
WELL. EXPECT LUK TO SEE IFR VSBYS AS WITH PREVIOUS NIGHTS. EXPECT
THE REMAINDER OF THE SITES TO HAVE MVFR RESTRICTIONS. LIGHT
WLY/SWLY FLOW WILL BACK WITH THE BOUNDARY LAYER DECOUPLING AND
BECOME LIGHT FROM THE SSW.

CONVECTION THIS AFTERNOON NEAR THE CMH/LCK TERMINALS SHOULD
LARGELY STAY EAST OF ILN/LUK/CVG...AND AM PLAYING FORECAST THIS
WAY. STRONG OUTFLOW BOUNDARY HOWEVER HAS MOVED THROUGH CMH/LCK
WITH WINDS TURNING NORTHEAST...AND WILL LIKELY VEER TO SOUTHEAST
REMAINDER OF THE AFTERNOON...BEFORE COLD POOL MIXES OUT AND WSWLY
FLOW RESUMES LATE THIS AFTERNOON OR THIS EVENING. WILL NEED TO
WATCH WINDS AT THESE LOCATIONS. COULD SEE A DOWNPOUR AT EITHER ONE OF THESE
TAF SITES THROUGH 19Z BUT MAN FOCUS WILL BE SOUTH/EAST OF THESE
TWO SITES. REMAINING TAF SITES ARE DRY.

OUTLOOK...TSTMS POSSIBLE THURSDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...BINAU
SHORT TERM...NOVAK
LONG TERM...HICKMAN
AVIATION...BINAU
Hazardous weather outlook, Jun 7, 8:30 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
830 AM EDT TUE JUN 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-081230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST
OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-054>056-063>065-073-074-080>082-088-081230-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTH
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON
ACROSS THE AREA AS A LINE OF STORMS MOVES IN FROM THE NORTH. A FEW
OF THE STORMS MAY BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING AND THIS AFTERNOON.

BINAU

In the hours before

Local storm report, Jun 7, 1:15 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             NEWARK                  40.07N 82.42W
06/07/2011  E0.25 INCH       LICKING            OH   FIRE DEPT/RESCUE

&&

MIKEG
Local storm report, Jun 7, 1:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             NEWARK                  40.07N 82.42W
06/07/2011  E0.50 INCH       LICKING            OH   AMATEUR RADIO

            AT THE HEATH MALL.

&&

MIKEG
Local storm report, Jun 7, 1:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             S GRANVILLE             40.07N 82.50W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

&&

MIKEG
Local storm report, Jun 7, 1:25 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             2 W NEWARK              40.07N 82.46W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

            BETWEEN NEWARK AND GRANVILLE ON HIGHWAY 16.

&&

MIKEG
Local storm report, Jun 7, 1:40 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             MILLERSPORT             39.90N 82.54W
06/07/2011  E1.00 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, Jun 7, 2:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             ENTERPRISE              39.56N 82.48W
06/07/2011  E0.50 INCH       HOCKING            OH   TRAINED SPOTTER

&&

MIKEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:58 AM EDTSpecial Weather StatementILNLicking77 min
Jun 7, 1:08 PM EDTSevere Thunderstorm WarningILNFairfield, Licking52 min
Jun 7, 1:32 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking58 min
Jun 7, 2:55 PM EDTSpecial Weather StatementILNFairfield, Franklin65 min
Jun 7, 3:12 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin48 min
Jun 7, 3:19 PM EDTSevere Thunderstorm WarningILNPike, Ross41 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningILNScioto32 min
Jun 7, 4:19 PM EDTSpecial Weather StatementILNFranklin56 min
Jun 7, 4:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 7, 4:30 PM EDTSpecial Weather StatementILNRoss45 min
Jun 7, 5:07 PM EDTSpecial Weather StatementILNAdams23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.